# SDR IPXA3M76821

- Difficulty date: January 22, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS A BROKEN MANUAL CRANK CABLE. OPEN
